# SDR 05FDEA00114

- Difficulty date: January 17, 2005
- Submitted: January 18, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 65382038
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HAND HORIZ STAB REAR SPAR LWR CHORD HAS DAMAGE FASTENER HOLE AT NR 4 BAL BAY.  *S/D*  TRIMMED DAMAGED AREA OUT, FABRICATED REPAIR PARTS AND INSTALLED PER SRM 55-10-5.
